Hi, I have just started Aubagio this week after being drug free for 18 months. I was on Cladribine but Merck pulled it from the market leaving me and about 1500 others in the Cladribine cohort up the creek while we waited for the release of BG12. But BG12 is being delayed again and again so my neuro suggested starting Aubagio under the Product Familiarisation Program run by the drug company and I started 4 days ago.
I have had fairly horrid nausea with it and headaches but otherwise no other side effects yet. The nausea and headaches are about the same as when I started on Cladribine so I'm hoping it won't last for very long and will ease off as quickly as it did back then too.
I am just thankful to be on a DMD again and doing something to slow down the course of the bloody MS. Having had such a rocky course with DMDs and having had pretty much no treatment for the 10 since diagnosis because of adverse reactions and allergies it is such a relief to hve a drug that hopefully I will be able to tolerate.
My liver enzymes are being closely monitored as they are already elevated due to other medications I have been on which is hardly desirable on Aubagio but with careful monitoring I am willing to accept the risk. I am so disabled and need home help and personal care every day now and I have nearly died twice in the last year with pneumonia and other respiratory complications so I am getting quite desperate to slow this thing down.
Fingers crossed it works and all the best to the others also taking it.... Brave pioneers marking the trail for others
Hi Belinda (brog64),
Undoubtedly, you know that my focus is on insulin. And so I encourage you to request a fasting blood insulin test from your GP or internist.
With elevated liver enzymes, have you discussed the possibility of Fatty Liver Disease with your GP? There is a connection between elevated insulin, inflammation, and internal fat around the organs such as the liver.
In the meantime, YOU are a brave pioneer…